Asymptotic Representations for Some Classes of Solutions of Ordinary Differential Equations of Order $n$ with Regularly Varying Nonlinearities
AbstractExistence conditions and asymptotic (as $t \uparrow \omega (\omega \leq +\infty)$) representations are obtained for one class of monotone solutions of an $n$th-order differential equation whose right-hand side contains a sum of terms with regularly varying nonlinearities.
How to Cite
EvtukhovV. M., and KlopotA. M. “Asymptotic Representations for Some Classes of Solutions of Ordinary Differential Equations of Order $n$ With Regularly Varying Nonlinearities”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 3, Mar. 2013, pp. 354-80, http://umj.imath.kiev.ua/index.php/umj/article/view/2424.